# SDR ASAA2020020422067

- Difficulty date: February 2, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 28,703 hours, 9,099 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING RECALL FWD CAB ZONE TEMP LIGHT ILLUMINATED. DURING M/C REST ALL LIGHTS EXTINGUISH. GROUNDED - YES. VERIFIED FWD CAB ZONE TEMP ILLUMINATES ON RECALL. PERFORMED PACK/ZONE TEMP CONT BITE TEST IAW B737-900 AMM 21-51-00-700-803. CONTROLLER FAULT - STANDBY PACK ILLUMINATED ON BIT, BUT DID NOT ILLUMINATE ON PREV FLT, AND THEN CLEARED ON VERFIY. RAN BITE TEST AGAIN, ALL GREEN GO LIGHTS. ZONE TEMP LIGHT NO LONGER SHOWS ON RECALL. OPS CHECKS GOOD.
